The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

SIAM Journal on Computing
( Vol. 29 NO.5 / (2003))
Robust Plane Sweep for Intersecting Segments
Jean-Daniel Boissonnat, Franco P. Preparata,
Pages. 1401-1421
Abstract
Contents 1. Introduction 2. Three problems associated with intersecting segments 3. Algebraic degree and arithmetic models 4. The predicates and the degree of problems Pb1-Pb3 5. A lazy sweep-line algorithm 6. Efficient implementations of the lazy algorithm in the preciate arithmetic model 7. An efficient implementation of the lazy algorithm under the exact arithmetic model of degree 2 8. Conclusion
Key words
Mathmatical Subject Classification 68Q20, 68Q25, 68Q40, 68U05